# SDR SIMA200213008

- Difficulty date: May 2, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON AFT LOWER FUSELAGE AFT OF FRAME 67, BETWEEN STRINGERS 20R AND 21R.  REMOVED DAMAGED SKIN BY CUT OUT.  FABRICATED A REPAIR DOUBLER, FILLER IAW EMB 145 SRM 145/1142, CHAPTER 53-21-01, EMB GST-1451/02, 2002 AND STANDARD SRM PRACTICES.  (M)
